MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0300891619872546

Медицинская библиотека · Tumori · 2019

Unusual skin toxicity associated with sustained disease response induced by nivolumab in a patient with non-small cell lung cancer.

Galli Giulia, Proto Claudia, Cossa Mara, Valeri Barbara, Sdao Silvana, Signorelli Diego, Imbimbo Martina, de Braud Filippo, Garassino Marina Chiara, Lo Russo Giuseppe

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Immunotherapy has shown efficacy in the treatment of different malignancies. Nivolumab, an immune checkpoint inhibitor directed against programmed death-1, has been approved for non-small cell lung cancer (NSCLC) in pretreated patients. Although it is generally well-tolerated, immunotherapy may be complicated by a wide range of immune-mediated adverse events. We describe the case of an uncommon skin toxicity arising as alopecia universalis induced by nivolumab in a patient with NSCLC.

CASE DESCRIPTION: A 58-year-old man received nivolumab for metastatic NSCLC after progression to 3 lines of chemotherapy. The treatment was prescribed in June 2016, and induced a rapid and significant disease response. Nivolumab was well-tolerated until May 2017, when partial alopecia at hair and eyelashes appeared. In the next months, alopecia became complete and extended to the whole body surface. The dermatologic picture was compatible with alopecia areata. A topical steroid therapy was attempted, without benefit. The patient refused systemic treatments and is still undergoing nivolumab without new toxicities and with persistent disease response.

CONCLUSIONS

This case suggests that alopecia areata may be a rare immune-related adverse event of immune checkpoint agents. Its late onset in our patient is uncommon and unexpected, underlining that the risk of nivolumab-induced toxicity is not limited to the beginning of treatment. Despite its rarity, alopecia areata should be considered in the range of adverse events potentially induced by immune checkpoint inhibitors even in the long term. Potential association between toxicity and efficacy of immunotherapy in NSCLC warrants further investigation.

Для цитирования: Galli Giulia, Proto Claudia, Cossa Mara, Valeri Barbara, Sdao Silvana, Signorelli Diego, Imbimbo Martina, de Braud Filippo, Garassino Marina Chiara, Lo Russo Giuseppe. Unusual skin toxicity associated with sustained disease response induced by nivolumab in a patient with non-small cell lung cancer.. Tumori. 2019. DOI: 10.1177/0300891619872546.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.